MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977006
Medical Device Problem Codes Battery Problem (2885); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 event date is approximate.Month and year of the event are confirmed to be accurate.See b5 narrative for further context surrounding the date of the event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding an implantable neurostimulator.The reason for call was the caller reported that the patient's battery is already showing end of service and it has only been about a year.The caller stated that they interrogated the ins and, in the session, they were not able to access any of the therapy parameters.The caller stated that it was a poor engineering decision not to have access to the parameters after the ins had reached eos.The caller accessed the report from the session with the session with the ins and it included the programmed parameters.The patient had one group with two programs with one cathode and anode - 3.3ma 450us 100hz.Technical service entered the information into the energy estimation tool on the tablet which estimated the longevity would be 1 year and 1 month.The caller will review information with the managing md.No patient symptoms were reported.Additional information was received from the rep.When asked to clarify if the patient's end of service/eos was normal based on settings and use the rep reports the pt stated they had the same settings with a previous implant and it had lasted years.The cause of the implant reaching eos after 1 year of use was not determined.Rep reports the patient will be scheduled for a battery replacement in the future.The issue is not resolved.This information was confirmed with the physician.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25611714
Report Number3004209178-2026-10661
Device Sequence Number5520836
Product Code LGW
UDI-Device Identifier00763000411923
UDI-Public(01)00763000411923(17)260414
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date06/24/2026
Date Device Manufactured04/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale